# SDR SWAA2022110922155

- Difficulty date: September 24, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOP SILL AT STA 312+4; 312+13; AND 328+14; LBL 58; WL 208. / [01] VERIFIED THE APPLICABILITY OF SRM 53-10-15-0I-1 AND SRM 53-10-15-1A-1;[02] UPDATED STEPS 1 ; 2 AND 3;[03] VERIFIED PARTIAL STEPS 1;2 AND 3.;[04] VERIFIED MEASUREMENT TABLE.;[05] ALL STEPS COMPLETED;[06] VERIFIED STEPS 1;2 AND 3 COMPLETE.
